# SDR ABXA20180126001

- Difficulty date: January 26, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 82,692 hours, 20,363 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Dirty
- Location: Door Arming
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LEFT FORWARD ENTRY DOOR WAS EXTREMELY HARD TO ARM. THE ACFT  WAS GROUNDED AND THE DOOR LATCH AND LOCK MECHANISM WAS INSPECTED INTERNALLY AND EXTERNALLY IAW AMM 52-12-25. THE ASSEMBLY WAS CLEANED AND A SATISFACTORY OPERATIONAL CHECK OF THE DOOR LATCH AND LOCK WAS PERFORMED. THE CAUSE OF THE STIFF ARMING HANDLE IS UNKNOWN.
